Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 03 de marzo de 2024
  

Quasi-Frobenius quotient rings.

Título inglés Quasi-Frobenius quotient rings.
Título español Anillos de cocientes quasi-Frobenius.
Autor/es Gómez Torrecillas, José ; Torrecillas Jover, Blas
Organización Fac. Cienc. Univ. Granada Campus Almería, Almería, España
Revista 0213-8743
Publicación 1991, 6 (1): 12-14, 7 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Let R be an associative (not necessarily commutative) ring with unit. The study of flat left R-modules permits to achieve homological characterizations for some kinds of rings (regular Von Neumann, hereditary). Colby investigated in [1] the rings with the property that every left R-module is embedded in a flat left R-module and called them left IF rings. These rings include regular and quasi-Frobenius rings. Another useful tool for the study of non-commutative rings is the classical localization, when it is possible, or the localizations constructed from the most general perspective of torsion theories (mainly the maximal quotient ring). In a recent paper [3] we try to find a relation between these two approximations to the problem of the determination of the structure for general rings. The suggesting idea is that for commutative domains the class of torsionfree modules is exactly the class of submodules of flat modules.
If Á0 denotes the class of left R-modules that embed in flat left R-modules, we investigate the rings for which this class is the torsionfree class for some hereditary torsion theory τ0 on the category of left R-modules, R-Mod.
Clasificación UNESCO 120105
Palabras clave español Teoría de anillos ; Anillos no conmutativos ; Módulos inyectivos
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es